# SDR 08FDEA04320

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) ACTUATOR HOLE INBOARD   BORE HOLE FOUND WITH CORROSION.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-09.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-122591,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
